# SDR REXA2013031500566

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,513 hours, 19,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT IDENTIFIER INOPERABLE.  REMOVED AND REPLACED LIGHTED EXIT IDENTIFIER ASSEMBLY PART NUMBER 6020-6 IAW CRJ 200 AMM 33-51-13-04.  OPERATIONS CHECKS GOOD.
